# SDR SWAA000832

- Difficulty date: May 4, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 58,389 hours, 63,414 cycles
- Engine: Pwa JT8*
- Engine time: 52,898 hours, 57,754 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1163P18
- Condition: Erratic
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT ENG SHUT DOWN.  NR 2 ENG OIL FILTER BY-PASS LIGHT ILLUMINATED.  NO ENG VIBRATION NOTED.  REMOVED AND REPLACED NR 2 ENG OIL FILTER BY-PASS SWITCH PER MM.
